Advertisement

What are the side effects of estradiol vaginal tablets?

Unusual vaginal bleeding, lumps in your breast or nipple discharge are serious side effects of estradiol vaginal tablets that should be reported to your doctor. If your urine seems dark, your stools seem light or your skin/eyes seem yellow, it might be related to estradiol vaginal tablets. Mood changes might take a turn for the worse and lead to depression. Memory loss, confusion, difficulty speaking or comprehending, strange behavior or thoughts, bulging eyes, problems walking, numbness and lack of coordination or strength could all be stemming from use of estradiol vaginal tablets. Less serious side effects of estradiol vaginal tablets include:

  • acne
  • altered skin color
  • ankle/feet swelling
  • breast swelling
  • bloating
  • decreased interest in sex
  • trouble having an orgasm
  • feeling tired
  • headaches
  • dizziness
  • trouble sleeping
  • losing some hair
  • vaginal irritation

Continue Learning about Estrogen

How can I limit the side effects of using estrogen?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You can lower your risk of side effects from medications that contain estrogen by taking the fol...
More Answers
Does the lack of estrogen after menopause affect bladder function?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
No one is entirely sure why many women develop bladder problems after menopause. But the drop in est...
More Answers
How do estrogen levels affect headaches?
Dawn MarcusDawn Marcus
Estrogen directly affects the level and activity of both headache-producing (e.g., dopamine and ...
More Answers
How does estrogen cause uterine cancer?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
The hormone estrogen triggers growth of the uterine lining. This is a normal part of the menstrual c...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.